# SDR SWAA2021111632322

- Difficulty date: October 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR L & R SIDE INDICATOR ASSY -LIGHTED EXIT FOUND MISSING ; / [01] INSTALLED EMERGENCY EXIT DOOR L/H SIDE AND R/H SIDE INDICATOR ASSY LIGHT AS PER BOEING 737-700 AMM 33-51-01-960-801.; [02] VERIFIED INSTALL. TEST ON CARD TTG8Q0033A01
